Text Size
Smaller
Bigger

Overdose

answered 02:01 PM EST, Thu February 06, 2014
-- filed under:
anonymous anonymous
If I snort heroin am I ever going to o.d. so fast that I would not have time to call an ambulance or is it always going to be slow enough that I would have time to get help if I need it.

Anna Deeds Says...

Anna Deeds A. Deeds
MSED, NCC, LPC

Thank you for your question. There is no safer way to use heroin. Whether you snort it or inject it, you can still overdose without being able to call an ambulance. The problem is not in how long it takes the drug to effect you. The problem is that once it does effect you, your thinking can become so clouded that you might not realize you need an ambulance. It can also cause you to pass out so you are unable to call for help. I hope that you will consider entering a treatment program. At the very least, you should never do drugs alone. If someone else is around, they can call for help if you need it.

I hope this answers your question and I hope you get the help you need.

 

 

Related Expert Answers:

Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Feb 06, 2014

Call Now for
Rehab Options
Insurance Accepted
(Except Medicare)

Join Thousands of Readers

who receive our weekly recovery newsletter.

Addictions: Featured Experts
All Experts

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.